Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have bruising in legs. No medication taken till now. What is the remedy?

I have noticed now bruising first on my heels and now i can see bruising on the backs of both of my legs near the knee joint. I don'd drink or smoke (I have seen this mentioned in other posts) Walk about and hour every day and none of the bruises hurt, minor irritation maybe but Im just wondering what this could be caused by.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to the HCM

The bruises or bruise like marks on the legs have several reasons. one of the most common cause is the varicose veins which swells up and becomes dilated giving bluish appearance that gives image like bruises, the other common causes is blunt trauma but it causes a single or two cause. The next cause is the liver disease that causes easy bruising. biliary cirrhosis is also responsible for bruising. low albumin levels are also responsible for bruise.

It is recommended to visit a doctor for detailed evaluation for the cause of the bruise and treated accordingly.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor